Alert archive / Georgia / Heat Advisories in 2021

Heat Advisory 2, NWS Jacksonville, FL

July 30, 202111 counties in Florida; 14 counties in Georgia

NWS Jacksonville, FL issued this heat advisory at Jul 30, 2021, 8:18 PM EDT for 11 counties in Florida; 14 counties in Georgia. It took effect at Jul 31, 2021, 11:00 AM EDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jul 30, 2021, 8:18 PM EDT (00:18 UTC)
In effect from
Jul 31, 2021, 11:00 AM EDT
Expired
Jul 31, 2021, 7:00 PM EDT
In force
8 hr
Issued by
NWS Jacksonville, FL
All 25 counties

Alachua County, FL, Baker County, FL, Bradford County, FL, Clay County, FL, Duval County, FL, Flagler County, FL, Gilchrist County, FL, Nassau County, FL, Putnam County, FL, Suwannee County, FL, Union County, FL, Appling County, GA, Atkinson County, GA, Bacon County, GA, Brantley County, GA, Camden County, GA, Charlton County, GA, Clinch County, GA, Coffee County, GA, Echols County, GA, Glynn County, GA, Jeff Davis County, GA, Pierce County, GA, Ware County, GA, Wayne County, GA

The radar

The Jacksonville radar (KJAX), 56 km from the middle of the area, began a volume at 00:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 0.3 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2021-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1417 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2021-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -27 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1417 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
1558 m above ground
0-6 km bulk shear
3 kt
0-1 km storm-relative helicity
-27 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

796 
WWUS72 KJAX 310018
NPWJAX

URGENT - WEATHER MESSAGE
National Weather Service Jacksonville FL
818 PM EDT Fri Jul 30 2021

FLZ020-021-023-024-030-031-033-035-038-122-124-125-132-133-
136>138-222-225-232-236-237-325-425-GAZ132>136-149-151>154-162-
163-165-166-250-264-350-364-312300-
/O.NEW.KJAX.HT.Y.0002.210731T1600Z-210731T2300Z/
Hamilton-Suwannee-Baker-Inland Nassau-Union-Bradford-
Inland St. Johns-Gilchrist-Inland Flagler-Northern Columbia-
Coastal Nassau-Coastal Duval-Eastern Clay-Coastal St. Johns-
Eastern Alachua-Eastern Putnam-Coastal Flagler-Southern Columbia-
Trout River-Western Clay-Western Alachua-Western Putnam-
South Central Duval-Western Duval-Coffee-Jeff Davis-Bacon-Appling-
Wayne-Atkinson-Pierce-Brantley-Inland Glynn-Coastal Glynn-Echols-
Clinch-Inland Camden-Coastal Camden-Northern Ware-
Northeastern Charlton-Southern Ware-Western Charlton-
Including the cities of Jasper, Jennings, West Lake, Belmont, 
White Springs, Houston, Live Oak, McAlpin, Newburn, 
Suwannee Springs, Macclenny, Olustee, Ratliff, Hilliard, 
Kings Ferry, Bryceville, Lake Butler, Starke, New River, 
Fruit Cove, Switzerland, Bakersville, Picolata, Trenton, Bunnell,
Espanola, Andalusia, Winfield, Suwannee Valley, Amelia City, 
Fernandina Beach, Yulee, Arlington, Jacksonville, Oceanway, 
Tallyrand, Orange Park, Green Cove Springs, Ponte Vedra Beach, 
Durbin, Palm Valley, Anastasia, Saint Augustine, Gainesville, 
Gainesville Airport, Newnans Lake, Bostwick, Palatka, Palm Coast,
Columbia, Lake City, Oleno State Park, Lulu, Watertown, 
Doctors Inlet, Lakeside, Bellair, Middleburg, High Springs, 
Newberry, Archer, Carraway, Ortega, Riverside, San Marco, 
Normandy, Douglas, Hazlehurst, Alma, New Lacy, Baxley, 
Pine Grove, Plant Hatch, Doctortown, Gardi, Jesup, Axson, 
Pearson, Willacoochee, Blackshear, Atkinson, Hickox, Hortense, 
Nahunta, Raybon, Waynesville, Hoboken, Thalmann, Jekyll Island, 
Glynn Haven, Sea Island, St. Simons, Country Club Estate, 
Dock Junction, Needmore, Statenville, Homerville, Colesburg, 
Tarboro, Waverly, Woodbine, Dover Bluff, Kingsland, Dungeness, 
Needham, Waycross, Winokur, Folkston, St. George, Homeland, 
Race Pond, and Stephen Foster State Park
818 PM EDT Fri Jul 30 2021

...HEAT ADVISORY IN EFFECT FROM NOON TO 7 PM EDT SATURDAY...

* WHAT...Heat index values up to 111 expected.

* WHERE...Southeast Georgia, Northeast and portions of north
  central Florida.

* WHEN...From noon to 7 PM EDT Saturday.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$
3 follow-up statements
454 
WWUS72 KJAX 310712
NPWJAX

URGENT - WEATHER MESSAGE
National Weather Service Jacksonville FL
312 AM EDT Sat Jul 31 2021

FLZ020-021-023-024-030-031-033-035-038-122-124-125-132-133-
136>138-222-225-232-236-237-325-425-GAZ132>136-149-151>154-162-
163-165-166-250-264-350-364-312300-
/O.CON.KJAX.HT.Y.0002.210731T1600Z-210731T2300Z/
Hamilton-Suwannee-Baker-Inland Nassau-Union-Bradford-
Inland St. Johns-Gilchrist-Inland Flagler-Northern Columbia-
Coastal Nassau-Coastal Duval-Eastern Clay-Coastal St. Johns-
Eastern Alachua-Eastern Putnam-Coastal Flagler-Southern Columbia-
Trout River-Western Clay-Western Alachua-Western Putnam-
South Central Duval-Western Duval-Coffee-Jeff Davis-Bacon-Appling-
Wayne-Atkinson-Pierce-Brantley-Inland Glynn-Coastal Glynn-Echols-
Clinch-Inland Camden-Coastal Camden-Northern Ware-
Northeastern Charlton-Southern Ware-Western Charlton-
Including the cities of Jasper, Jennings, West Lake, Belmont, 
White Springs, Houston, Live Oak, McAlpin, Newburn, 
Suwannee Springs, Macclenny, Olustee, Ratliff, Hilliard, 
Kings Ferry, Bryceville, Lake Butler, Starke, New River, 
Fruit Cove, Switzerland, Bakersville, Picolata, Trenton, Bunnell,
Espanola, Andalusia, Winfield, Suwannee Valley, Amelia City, 
Fernandina Beach, Yulee, Arlington, Jacksonville, Oceanway, 
Tallyrand, Orange Park, Green Cove Springs, Ponte Vedra Beach, 
Durbin, Palm Valley, Anastasia, Saint Augustine, Gainesville, 
Gainesville Airport, Newnans Lake, Bostwick, Palatka, Palm Coast,
Columbia, Lake City, Oleno State Park, Lulu, Watertown, 
Doctors Inlet, Lakeside, Bellair, Middleburg, High Springs, 
Newberry, Archer, Carraway, Ortega, Riverside, San Marco, 
Normandy, Douglas, Hazlehurst, Alma, New Lacy, Baxley, 
Pine Grove, Plant Hatch, Doctortown, Gardi, Jesup, Axson, 
Pearson, Willacoochee, Blackshear, Atkinson, Hickox, Hortense, 
Nahunta, Raybon, Waynesville, Hoboken, Thalmann, Jekyll Island, 
Glynn Haven, Sea Island, St. Simons, Country Club Estate, 
Dock Junction, Needmore, Statenville, Homerville, Colesburg, 
Tarboro, Waverly, Woodbine, Dover Bluff, Kingsland, Dungeness, 
Needham, Waycross, Winokur, Folkston, St. George, Homeland, 
Race Pond, and Stephen Foster State Park
312 AM EDT Sat Jul 31 2021

...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 7 PM EDT
THIS EVENING...

* WHAT...Heat index values 108 to 112.

* WHERE...Southeast Georgia and most of northeast Florida.

* WHEN...From noon today to 7 PM EDT this evening.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$
366 
WWUS72 KJAX 311257
NPWJAX

URGENT - WEATHER MESSAGE
National Weather Service Jacksonville FL
857 AM EDT Sat Jul 31 2021

FLZ020-021-023-024-030-031-033-035-038-122-124-125-132-133-
136>138-222-225-232-236-237-325-425-GAZ132>136-149-151>154-162-
163-165-166-250-264-350-364-312100-
/O.EXT.KJAX.HT.Y.0002.210731T1500Z-210731T2300Z/
Hamilton-Suwannee-Baker-Inland Nassau-Union-Bradford-
Inland St. Johns-Gilchrist-Inland Flagler-Northern Columbia-
Coastal Nassau-Coastal Duval-Eastern Clay-Coastal St. Johns-
Eastern Alachua-Eastern Putnam-Coastal Flagler-Southern Columbia-
Trout River-Western Clay-Western Alachua-Western Putnam-
South Central Duval-Western Duval-Coffee-Jeff Davis-Bacon-Appling-
Wayne-Atkinson-Pierce-Brantley-Inland Glynn-Coastal Glynn-Echols-
Clinch-Inland Camden-Coastal Camden-Northern Ware-
Northeastern Charlton-Southern Ware-Western Charlton-
Including the cities of Jasper, Jennings, West Lake, Belmont, 
White Springs, Houston, Live Oak, McAlpin, Newburn, 
Suwannee Springs, Macclenny, Olustee, Ratliff, Hilliard, 
Kings Ferry, Bryceville, Lake Butler, Starke, New River, 
Fruit Cove, Switzerland, Bakersville, Picolata, Trenton, Bunnell,
Espanola, Andalusia, Winfield, Suwannee Valley, Amelia City, 
Fernandina Beach, Yulee, Arlington, Jacksonville, Oceanway, 
Tallyrand, Orange Park, Green Cove Springs, Ponte Vedra Beach, 
Durbin, Palm Valley, Anastasia, Saint Augustine, Gainesville, 
Gainesville Airport, Newnans Lake, Bostwick, Palatka, Palm Coast,
Columbia, Lake City, Oleno State Park, Lulu, Watertown, 
Doctors Inlet, Lakeside, Bellair, Middleburg, High Springs, 
Newberry, Archer, Carraway, Ortega, Riverside, San Marco, 
Normandy, Douglas, Hazlehurst, Alma, New Lacy, Baxley, 
Pine Grove, Plant Hatch, Doctortown, Gardi, Jesup, Axson, 
Pearson, Willacoochee, Blackshear, Atkinson, Hickox, Hortense, 
Nahunta, Raybon, Waynesville, Hoboken, Thalmann, Jekyll Island, 
Glynn Haven, Sea Island, St. Simons, Country Club Estate, 
Dock Junction, Needmore, Statenville, Homerville, Colesburg, 
Tarboro, Waverly, Woodbine, Dover Bluff, Kingsland, Dungeness, 
Needham, Waycross, Winokur, Folkston, St. George, Homeland, 
Race Pond, and Stephen Foster State Park
857 AM EDT Sat Jul 31 2021

...HEAT ADVISORY IN EFFECT FROM 11 AM EDT THIS MORNING UNTIL 7 PM 
EDT THIS EVENING...

* WHAT...Heat index values 108 to 112.

* WHERE...Southeast Georgia and most of northeast Florida.

* WHEN...From 11 AM EDT this morning until 7 PM EDT this evening.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$
954 
WWUS72 KJAX 311812
NPWJAX

URGENT - WEATHER MESSAGE
National Weather Service Jacksonville FL
212 PM EDT Sat Jul 31 2021

FLZ020-021-023-024-030-031-033-035-038-122-124-125-132-133-
136>138-222-225-232-236-237-325-425-GAZ132>136-149-151>154-162-
163-165-166-250-264-350-364-312300-
/O.CON.KJAX.HT.Y.0002.000000T0000Z-210731T2300Z/
Hamilton-Suwannee-Baker-Inland Nassau-Union-Bradford-
Inland St. Johns-Gilchrist-Inland Flagler-Northern Columbia-
Coastal Nassau-Coastal Duval-Eastern Clay-Coastal St. Johns-
Eastern Alachua-Eastern Putnam-Coastal Flagler-Southern Columbia-
Trout River-Western Clay-Western Alachua-Western Putnam-
South Central Duval-Western Duval-Coffee-Jeff Davis-Bacon-Appling-
Wayne-Atkinson-Pierce-Brantley-Inland Glynn-Coastal Glynn-Echols-
Clinch-Inland Camden-Coastal Camden-Northern Ware-
Northeastern Charlton-Southern Ware-Western Charlton-
Including the cities of Jasper, Jennings, West Lake, Belmont, 
White Springs, Houston, Live Oak, McAlpin, Newburn, 
Suwannee Springs, Macclenny, Olustee, Ratliff, Hilliard, 
Kings Ferry, Bryceville, Lake Butler, Starke, New River, 
Fruit Cove, Switzerland, Bakersville, Picolata, Trenton, Bunnell,
Espanola, Andalusia, Winfield, Suwannee Valley, Amelia City, 
Fernandina Beach, Yulee, Arlington, Jacksonville, Oceanway, 
Tallyrand, Orange Park, Green Cove Springs, Ponte Vedra Beach, 
Durbin, Palm Valley, Anastasia, Saint Augustine, Gainesville, 
Gainesville Airport, Newnans Lake, Bostwick, Palatka, Palm Coast,
Columbia, Lake City, Oleno State Park, Lulu, Watertown, 
Doctors Inlet, Lakeside, Bellair, Middleburg, High Springs, 
Newberry, Archer, Carraway, Ortega, Riverside, San Marco, 
Normandy, Douglas, Hazlehurst, Alma, New Lacy, Baxley, 
Pine Grove, Plant Hatch, Doctortown, Gardi, Jesup, Axson, 
Pearson, Willacoochee, Blackshear, Atkinson, Hickox, Hortense, 
Nahunta, Raybon, Waynesville, Hoboken, Thalmann, Jekyll Island, 
Glynn Haven, Sea Island, St. Simons, Country Club Estate, 
Dock Junction, Needmore, Statenville, Homerville, Colesburg, 
Tarboro, Waverly, Woodbine, Dover Bluff, Kingsland, Dungeness, 
Needham, Waycross, Winokur, Folkston, St. George, Homeland, 
Race Pond, and Stephen Foster State Park
212 PM EDT Sat Jul 31 2021

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING...

* WHAT...Heat index values 108 to 112.

* WHERE...Southeast Georgia and most of northeast Florida.

* WHEN...until 7 PM EDT this evening.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this heat advisory went out at Jul 30, 8:00 PM EDT, 18 minutes earlier.

Area forecast discussion, Jul 30, 8:00 PM EDT, 18 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
800 PM EDT Fri Jul 30 2021

.AVIATION...
[Through 00Z Sunday]

VFR conditions will prevail at the regional terminals. Widely
scattered showers and possibly an isolated thunderstorm will
develop near the terminals after 20Z on Saturday afternoon, with
activity potentially persisting into the evening hours at SSI.
South- southwesterly winds sustained around 10 knots early this
evening will diminish to around 5 knots after 05Z. Surface winds
will then shift to west-southwesterly around sunrise, with
sustained surface speeds quickly increasing to 10-15 knots by 15Z.
The Atlantic sea breeze will be slow to develop at the coast on
Saturday afternoon, but it will likely cross the coastal terminals
towards 20Z, shifting winds to south-southeasterly at SSI and
SGJ.

&&

.PREV DISCUSSION [307 PM EDT]...

.NEAR TERM [Through Tonight]...

After a persistent deck of low stratus eroded and lifted into a
cumulus field this morning, temps steadily increased through mid
afternoon into the upper 80s to mid 90s across SE GA (Jesup was
95 deg F at 2 pm). Heat index values range from 100-109 deg, with
the highest values north of the I-10 corridor. A heat advisory
remains in effect through 7 pm this evening.

Convection was very slowly edging inland along the more dominant
Gulf Coast sea breeze toward the Suwannee River Valley I-75
corridor and the Ocala NF. Shower activity prevailed with
subsidence strengthening over the area from the NW limited
convective growth. A few isolated storms will be possible through
the early evening as this activity develops farther eastward
toward the FL Atlantic coast, but overall intensity is expected to
remain fairly weak with the main hazard locally heavy rainfall.
Precip will tapper off after sunset, with mostly dry conditions
expected overnight with the potential for a few showers to drift
inland from the Gulf Coast region toward sunrise Saturday across
Gilchrist, western Alachua and Marion counties. Mild and muggy
temperatures tonight will range in the mid to upper 70s.

.SHORT TERM [Saturday Through Sunday Night]...

Sat...Our 'peak heat' day as the upper ridge strengthens over the
local area. Low level WSW flow off of the GOMEX will bring a few
scattered showers and isolated storms inland by early afternoon
for our FL zones generally south of GNV to Palatka, then an
approaching surface front from central GA could help initiate
scattered convection across our GA zones in the afternoon and
early evening, with a few airmass showers/storms between these two
areas in the afternoon during peak instability. The main weather
impact Sat will continue to be the heat with ambient temps
expected to rise into the mid to upper 90s across most zones with
heat indices continuing to peak in the Heat Advisory range of
108-112 deg F for most areas across SE GA and the northern tier or
NE FL (roughly north of Gainesville to Palatka). South of the
GNV-PAL line, an earlier start to convection may temper max temps
to only reach the low 90s with resultant heat index values peaking
in the 104-108 deg F range. Weak WSW low level flow and the
strongest subsidence will focus the hottest temps across our
eastern GA zones to potentially as far south as the JAX north side
where juicy dew pts in the upper 70s to near 80 will create heat
index values near 113 degF, which is just within the local
Excessive Heat Warning criteria. After coordination with
surrounding NWS offices, we will continue to headline today's Heat
Advisory through this evening, then anticipate another Heat
Advisory for Saturday being issued later this evening over
overnight tonight for Saturday, with some southward expansion.
Given the marginal and isolated potential for Excessive Heat
Watch/Warning Saturday along the Golden Isles, will not issue a
watch as this time and let later shifts assess latest model
guidance.

Sat night...Convection will tapper off Sat evening as the upper
ridge breaks down and shift ESE of the local area as the surface
front edges farther south across south-central GA. This pattern
will continue muggy overnight lows in the mid/upper 70s with a
chance of showers and isolated storms edging inland from the GOMEX
toward the I-75 corridor through sunrise.

Sun...Faster WSW steering flow develops as the ridge suppresses
farther south and mid/upper level trough deepens across the SE
region. Convection will once again press eastward across our FL
zones through the afternoon from the Gulf Coast region, with
stronger SW flow keeping the east coast sea breeze pinned just
offshore. Convection will develop in the afternoon and continue
into Sun evening for SE GA as the surface front drifts farther
south nearing the Altamaha river basin as a mid level (500 mb)
short wave trough approaches with a few strong to pulse severe
storms possible across SE GA and the northern tier of NE FL into
Sun evening. With an increase in convection, max temperatures will
begin to trend downward, but will still likely reach Heat
Advisory criteria for areas near the SE GA I-95 corridor and
potentially the JAX metro area.

Sun evening...Convection will gradually decrease in coverage and
intensity through midnight, with resurrection of scattered showers
and storms drifting inland from the Gulf Coast region once again
through sunrise Mon morning. Muggy lows in the 70s will continue.

.LONG TERM [Monday Through Friday]...

Increased storminess and temperatures trending back near to below
climo values as a deepening, persistent upper level trough carve
southward across the eastern CONUS. A return of above normal
moisture (PWAT 1.8-2 inches) and faster SW steering flow of 10-20
kts will bring an early start to diurnally enhanced convection
across our Suwannee River Valley zones, but the meandering surface
trough over south GA and potential broad lows developing along
this meandering trough axis under passing mid level PVA aloft
favor a continuation of precip potential even overnight. Rounds of
heavy rainfall will increase the flooding rainfall threat for some
areas with river rises likely once again. There will be an
increased potential for severe storms late Mon-Thu as both
GFS/ECMWF show cooling aloft and periodic strengthening of 850 mb
winds out of the GOMEX with potential broad surface lows forming
along the lingering frontal zone. Increased cloudiness will temper
highs back into the 80s for most areas with muggy lows in the 70s.

.MARINE...

A front over north Georgia will begin to shift south late this
weekend as high pressure extends over south Florida. As the front
approaches, strengthening southwest winds will near Small Craft
Exercise Caution values of 15-20 kts at times over the outer
waters. The frontal boundary will shift farther south and meander
over the local area through mid week with an increase in
storminess for the local waters.

Rip Currents: Low risk continuing for area beaches under
prevailing offshore flow.

.HYDROLOGY...

Minor river flooding continues and/or is forecast for the Santa
Fe basin. The St. Marys at Macclenny was falling from Minor Flood
into Action stage today.

&&

.PRELIMINARY POINT TEMPS/POPS...

AMG  76  97  76  94  74 /  10  30  30  60  30
SSI  79  95  80  95  78 /  10  20  20  40  30
JAX  76  97  77  95  76 /  10  20  10  50  20
SGJ  77  95  78  93  76 /  10  20  10  40  20
GNV  76  93  76  91  76 /  10  20  10  50  20
OCF  75  91  75  91  76 /  10  20  30  50  20

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...None.
&&

In the hours before

Special weather statement, Jul 30, 5:56 PM EDT, 2 hours 22 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
556 PM EDT Fri Jul 30 2021

FLZ031-136-302245-
Eastern Alachua FL-Bradford FL-
556 PM EDT Fri Jul 30 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BRADFORD AND
NORTHEASTERN ALACHUA COUNTIES UNTIL 645 PM EDT...

* At 556 PM EDT, National Weather Service meteorologists were
  tracking a cluster of thunderstorms extending from 7 miles south
  of Sampson to Gainesville Airport. These storms were nearly
  stationary.

* Minor flooding due to heavy rainfall is possible with these storms.

* Locations impacted include...
  Gainesville, Orange Heights, Gainesville Airport, Newnans Lake,
  Waldo, Hampton and Brooker.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is occurring with these storms, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

LAT...LON 2992 8234 2966 8237 2964 8211 2990 8207
TIME...MOT...LOC 2156Z 123DEG 2KT 2981 8223 2970 8225

CHANEY

Nearby

Heat Advisories in Georgia, 2021Heat Advisories in Florida, 2021Every heat advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.